# SDR MASA200601309

- Difficulty date: May 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 8,545 hours, 5,714 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7285 IAD - GLD UNSAFE CAUTION BEFORE TAKEOFF.  MX PERFORMED OP'S CHECKS OF SPOILERS AND RADIO ALTIMETER.  NO DEFECTS NOTED.
